# SDR RAIA2019080631001

- Difficulty date: July 31, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 43,467 hours, 26,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD LATERAL "L" SHAPE ANGLE HAVE CORROSION AT FRAME 65 LOWER CORNER IN 3 PLACES.  REMOVED AND REPLACED L ANGLE
